# SDR SWAA2022100545309

- Difficulty date: September 1, 2022
- Submitted: October 5, 2022
- Operation: Air carrier
- Aircraft: N952WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36667
- Aircraft time: 39,061 hours, 23,816 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 277 Bl0
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FWD PASSENGER CABIN INTERCOSTAL AT BL 0 BS 277+7; BS 277+14. / [01] REMOVED FWD PASSENGER CABIN INTERCOSTAL AT BL 0 BS 277+7 PER SRM 51-40-02;[02] LOCATED AND DRILLED FWD PASSENGER CABIN INTERCOSTAL AT BL 0 BS 277+7 PER SRM 51-40-05 AND DWG NBR 141A5400  INSTALLED FWD PASSENGER CABIN INTERCOSTAL AT BL 0 BS 277+7 PER SRM 51-40-02 AND DWG NBR 141A5400;[03] VERIFIED CORRECTIVE ACTION ITEMS 1 AND 2. VERIFIED MEASUREMENT TABLE
